# SDR AWXA200301096

- Difficulty date: September 13, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK CORROSION WAS FOUND ON Y1292 FLOORBEAM AFT SIDE OF FR 66. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED Y1292 FLOORBEAM FROM FR 64 TO FR 67; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PARTS IAW A320 SRM 51-42-11, PG. 28, FIG. 12.
